Attractors for non-autonomous parabolic problems with singular initial data

Xiaojun Li, Shigui Ruan

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

In this paper, we study the asymptotic behavior of solutions of non-autonomous parabolic problems with singular initial data. We first establish the well-posedness of the equation when the initial data belongs to Lr(Ω) (1<r<∞) and W1,r(Ω) (1<r<N), respectively. When the initial data belongs to Lr(Ω), we establish the existence of uniform attractors in Lr(Ω) for the family of processes with external forces being translation bounded but not translation compact in Llocp(R{double-struck};Lr(Ω)). When we consider the existence of uniform attractors in H01(Ω), the solution of equation lacks the higher regularity, so we introduce a new type of solution and prove the existence result. For the long time behavior of solutions of the equation in W1,r(Ω), we only obtain the uniform attracting property in the weak topology.

Original languageEnglish (US)
Pages (from-to)728-757
Number of pages30
JournalJournal of Differential Equations
Volume251
Issue number3
DOIs
StatePublished - Aug 1 2011

Keywords

  • Existence
  • Non-autonomous equation
  • Parabolic problems
  • Singular initial data
  • Uniform attractors

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Attractors for non-autonomous parabolic problems with singular initial data'. Together they form a unique fingerprint.

  • Cite this